# SDR TWAA9613202

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608TW
- Make and model: Boeing 767231
- Aircraft serial: 22571
- System (JASC): 7603 · Power Lever
- Part: Torque Box
- Part number: 315T304013
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK - FLT 741 - DURING CLIMB-OUT, THE NR 1 ENGINE THRUST LEVER WAS DIFFICULT TO MOVE.  REMOVED AND REPLACED LOWER TORQUE BOX, MFG P/N 315T3040-13 AND THE LOWER TELEFLEX CABLE, MFG P/N 580-299-101.  OPERATIONAL CHECK AND ENGINE RUN NORMAL. (M)
